# SDR SROM2008019

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LONGITUDINAL FLOORBEAM CHORD CRACKED AT RBL 24.5 STA BS 663.  REPLACED LOWER LONGITUDINAL FLOORBEAM CHORD AT RBL 24.5 STA BS 663 IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 51-30-01 AND BOEING DRAWING 65-45410.  REFERENCE NON-ROUTINE CARD 844, DATED 03/18/08.
